Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have stomach ache, blood stained diarrhea. Diagnosed as bacterial infection. Feels weakness after taking medicine. Alternate medicine?

Dear doctor, I developed pain in my stomach and a blood stained diarrhea for 2 days. After a stool test the doctor said i had a bacterial infection and he put me on eso kit for 7 days. I have taken the first dose which left me with a bitter tongue and general weakness. Should I continue? Is there an alternative treatment?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if this is the bacterial infection then you have to complete the course of given medicine there is not alternative medicine that can be tried, change of test would come around soon, hope this information helps you take care and have good day.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor